MathSciNet Relay Station
MathSciNet bibliographic data
MR2031860 20G15 (17A36)
Gordeev, Nikolai L.; Popov, Vladimir L. Automorphism groups of finite dimensional simple algebras. Ann. of Math. (2) 158 (2003), no. 3, 1041–1065.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement